# SDR VNAA2016071200013

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 4,846 hours, 4,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280,  TWO RIVETS ON LEFT CORROSION PLATE CORRODED AT LBL 9.  MAINTENANCE REMOVED AND REPLACED TWO RIVETS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
